# SDR DALA2017021901353

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1231-1271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAS CORROSION ON A FINGER DOUBLER BETWEEN LONGERONS 28L AND 28R, BS 1231 - 1271. THE FINGER DOUBLERS WERE REPLACED IAW SRM 53-04-3, FIG. 12.
